MathSciNet Relay Station
MathSciNet bibliographic data
MR723399 (86b:20022) 20D20 (11R32)
Sonn, Jack ${\bf Q}$-admissibility of solvable groups. J. Algebra 84 (1983), no. 2, 411–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement